# SDR AWXA200201004

- Difficulty date: October 4, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 54,872 hours, 35,064 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 65163007
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK MULTIPLE CRACKS (8 EACH) WERE FOUND ON BULKHEAD BS 178 AT LBL 1.25 AND RBL 1.5 WL 206, LBL 11 AND RBL 11 WL 213, LBL 4.7 WL 198 & 201, RBL 4.7 WL 198 & 210. MAINTENANCE CUTOUT DAMAGE ON WEB BS 178 AT LBL 1.25 AND RBL 1.5 WL 206, LBL 11 AND RBL 11 WL 213, LBL 4.7 WL 198 & 201, RBL 4.7 WL 198 & 210; PERFORMED HFEC INSPECTION OF CUTOUT AREAS TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER AND 3 EACH FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, FIG. 211, PG. 287-288D.
